# SDR DL72L992085

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN OF THE STRINGER 26R SKIN LAP SPLICE WAS FOUND WITH A 5 INCH LONG AREA OF CORROSION OVER THE UPPER TWO FASTENER ROWS.  THE CORRODED AREA WAS CUT AWAY AND REPAIRED WITH AN INTERNAL REPAIR DOUBLER PER ER/A 368232-14, REV A.
